# SDR DALA2024013101431

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 75,495 hours, 28,766 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Fod
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 6709 L-1 DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: REMOVED DEBRIS FROM UNDER GIRT BAR. NOW OPS CK GOOD. IN REF TO B757 AMM 25-66. (4921562)
